# SDR ASMF200404014

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,162 hours, 29,692 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 39613011
- Part serial: P2053
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,918 hours, 6,101 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HMO AS A CONSEQUENCE OF DURING FLIGHT AT 370 FT AIRCRAFT WAS DEPRESSURIZED AND DESCENDED AT 150 FT WITH CABIN ALTITUDE OF 11,000 FT AND ORAL ALARM.  THE OXYGEN MASKS WAS NOT NECESSARY ACTIVATED DUE TO PRESSURE WAS STABLE.  DURING OVERNIGHT SERVICE FLOW CONTROL VALVE WAS REPLACED IAW MM 21-31-00 AND BOTH SYSTEMS WERE CHECKED BY LEAKS IAW MM 21-00-00 TO 7.7 PSI, ALL CORRECT.
